# SDR COMA0010332

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 7151
- Aircraft time: 9,939 hours, 9,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 502
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,952 hours, 9,408 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE DURING LANDING GEAR EXTENSION.  REPLACED THE MLG PRIORITY VALVE.
